༺ ♡.PINKY.♡ ༻

Ramblings, Stories, Fantasies
Ad 2:
2021-02-18 11:23:39 (UTC)

Xanax

Took Xanax, my shaking is getting horrendous. Not just hands, arms, but head.
*deep breath*
Feel like I wanna cry.
This has been happening since Saturday morning. Saturday was brutal. Sunday was decent, Monday was decent. Tuesday was horrendous. Wednesday was beyond horrendous. Today is starting to get horrendous.
I don’t get it.
I’m impressed and feeling better emotionally, because my better half, yes, I said better half.....and I actually communicated on things today. I admitted to pulling back and my reason why, to give space to persuade the love of his life, despite the pain it was giving me, that’s love. I’d do just about anything, include walk away if it made him happier. I admitted to lacking the confidence that I made him happy. I want to be what makes him happy.

*fighting tears*

Anyway, Don’t wanna restate it all.....but....
so overall a decent morning. Something I needed. So not sure w.t.f. is going on.

I know I’m carrying something that I’ve only shared with 2 people, both support members, and I’m on edge I have Eric coming by, and Terra coming by (think that was her name), and that has me on edge.

Heart rate is buzzing on my Fitbit......194.....
Trying to do the deep breathing, but makes my chest hurt more and my light headedness worse...like hyperventilating......

Struggling with urges.....

Going to sit in the floor of a hot shower....
Might just need to cry it out, even tho, I’m not sure what’s causing the tears at the moment.


💋Pinky


Ps....

Ladies.......
Do you still call it deepthroat if he has a small dick?
Or is it a ....
Gargle and Rinse??


Sorry, had to make myself laugh..... Hopping in the shower.....


Ad:2